# SDR SWIA200718666

- Difficulty date: September 3, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 13,646 hours, 10,464 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON ENGINE SUPPORT BEAM TOP SIDE.CUT AWAY DAMAGED AREA OF UPPER PANEL OF BOX BEAM AND INSTALLED DOUBLERS IAW RII 53-900-1001 AND CRJ REO 601R-53-61-345 AND CRJ REO 601R-53-61-530.
